MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. Atellica CH 930 Analyzer

Siemens Healthcare Diagnostics Inc. Atellica CH 930 Analyzer
Model Number Atellica CH 930 Analyzer
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they obtained an erroneously depressed calcium_2 (ca_2) result on a patient sample on an atellica ch 930 analyzer.The initial result was not reported to the physician(s).The sample was repeated on the same analyzer four times.The repeat results obtained were consistent with the patient¿s clinical picture and considered correct.A repeat result of 2.665 was reported to the physician(s) as correct result.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed ca_2 result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed calcium_2 (ca_2) result obtained on a patient sample on an atellica ch 930 analyzer.Siemens reviewed the instrument data files and the information provided by the customer and found that the quality control (qc) showed slight imprecision and, in some instances, recovered outside of the customer's expected ranges.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit the cse inspected the analyzer and replaced dilution arm and water filter, performed manual and auto alignments, primed system and ran auto check which, passed, ran qc and precision which recovered within acceptable ranges.Based on the available information, siemens concludes that the probable cause of the erroneously depressed ca_2 result was instrument related.The service actions taken were part of normal troubleshooting.The instrument is working according to the specification.No further evaluation is required.

Brand Name
Atellica CH 930 Analyzer
Common Device Name
Atellica CH 930 Analyzer
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
511 benedict ave
tarrytown
NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics Inc.
registration #: 2247117
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key50584370
Report Number2432235-2026-00212
Device Sequence Number13335471
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAtellica CH 930 Analyzer
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age89 YR
Patient SexFemale